# SDR AWXA200201016

- Difficulty date: October 19, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 17,902 hours, 6,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION EMERGENCY EXIT LIGHTS FAILED OPERATIONAL TEST. MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AT THE RT OVERWING EMERGENCY POWER SUPPLY UNIT (12WL); OPERATIONAL CHECK WAS GOOD IAW AWA T/C 18M05319, STEP 5.
